# SDR CALA9601439

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXFOLIATION CORROSION ON FLOORBEAM AT STA 1130, LBL 18.  THE CORROSION WAS REMOVED IAW SRM 51-10-6.  REPAIR STRAPS WERE INSTALLED IAW SRM'S 51-10-2, 51-30, 51-40-5, AND 53-30-4.
